# SDR RU3A03001

- Difficulty date: January 10, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N67
- Make and model: Beech 300BEECH
- Aircraft serial: FF2
- System (JASC): 3400 · Navigation System
- Part: Motor
- Condition: Rough
- Location: Iru Blower
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW NOTICED OFFENSIVE ODOR IN COCKPIT AND CABIN.  NO SMOKE WAS PRESENT.  CREW ABORTED FLIGHT.  MECHANIC WAS SENT TO LOCATION, ENGINES WERE RAN AND ALL POWER ON AND COULD NOT DUPLICATE PROBLEM.  AIRCRAFT RETURNED TO HOME STATION AND AVIONICS FOUND THAT THE IRU BLOWER MOTOR WAS EXTREMELY HOT.  WHEN MOTOR WAS REMOVED AND SHAFT TURNED ROUGH AND COULD SEIZE.  MOTOR WAS REPLACED AND NO FURTHER PROBLEMS WERE ENCOUNTERED.  (M)
